# SDR AALA20140525009

- Difficulty date: May 25, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 66,432 hours, 17,829 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HNL CREW REPORTED RT HYD SYS QTY LOSS INDICATION.  EMERGENCY LANDING WAS DECLARED FLIGHT LANDED HNL WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT HYD FILTER MODULE.  SYS GND CHECKED NORMAL.
